Alert archive / New York / Flash Flood Warnings in 2022
Flash Flood Warning 7, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Sep 19, 2022, 4:13 PM EDT for Washington County, New York; Bennington County, Vermont. It was in force for 112 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 19, 2022, 4:13 PM EDT (20:13 UTC)
- Expired
- Sep 19, 2022, 6:05 PM EDT
- In force
- 112 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Washington County, NY, Bennington County, VT
The radar
The Albany radar (KENX), 96 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 19, 4:53 PM EDT | FLASH FLOOD | 4 Ese Argyle, NY | BASEMENT WALL COLLAPSED DUE TO FLOODING ON HEMLOCK LANE |
| Sep 19, 6:03 PM EDT | HEAVY RAIN 1.31 | Granville, NY | WEATHERNET6 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 79 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
686
WGUS51 KALY 192013
FFWALY
NYC115-VTC003-192315-
/O.NEW.KALY.FF.W.0007.220919T2013Z-220919T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
413 PM EDT Mon Sep 19 2022
The National Weather Service in Albany has issued a
* Flash Flood Warning for...
Central Washington County in east central New York...
Northwestern Bennington County in southern Vermont...
* Until 715 PM EDT.
* At 413 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Hudson Falls, Fort Edward, Granville, Hartford, Porter, Rupert,
North Hebron, Belcher, Chamberlin Mills, East Hartford,
Slateville, East Hebron, West Hebron, Tiplady, Braymer School,
South Hartford, Goose Island, South Granville, West Rupert and
North Argyle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4327 7359 4332 7355 4338 7339 4340 7328
4340 7325 4331 7325 4331 7311 4325 7316
4321 7328 4321 7338 4319 7343 4325 7343
4328 7354
FLASH FLOOD...RADAR INDICATED
$$
DBT2 follow-up statements
052
WGUS71 KALY 192103
FFSALY
Flash Flood Statement
National Weather Service Albany NY
503 PM EDT Mon Sep 19 2022
NYC115-VTC003-192315-
/O.CON.KALY.FF.W.0007.000000T0000Z-220919T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington NY-Bennington VT-
503 PM EDT Mon Sep 19 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT THIS
EVENING FOR CENTRAL WASHINGTON AND NORTHWESTERN BENNINGTON
COUNTIES...
At 503 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 3 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Hudson Falls, Fort Edward, Granville, Hartford, Porter, Rupert,
North Hebron, Belcher, Chamberlin Mills, East Hartford,
Slateville, East Hebron, West Hebron, Tiplady, Braymer School,
South Hartford, Goose Island, South Granville, West Rupert and
North Argyle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4327 7359 4332 7355 4338 7339 4340 7328
4340 7325 4331 7325 4331 7311 4325 7316
4321 7328 4321 7338 4319 7343 4325 7343
4328 7354
FLASH FLOOD...RADAR INDICATED
$$
DBT158
WGUS71 KALY 192205
FFSALY
Flash Flood Statement
National Weather Service Albany NY
605 PM EDT Mon Sep 19 2022
NYC115-VTC003-192215-
/O.CAN.KALY.FF.W.0007.000000T0000Z-220919T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington NY-Bennington VT-
605 PM EDT Mon Sep 19 2022
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL WASHINGTON AND
NORTHWESTERN BENNINGTON COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 4327 7359 4332 7355 4338 7339 4340 7328
4340 7325 4331 7325 4331 7311 4325 7316
4321 7328 4321 7338 4319 7343 4325 7343
4328 7354
$$
DBTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 19, 3:08 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Sep 19, 3:08 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 308 PM EDT Mon Sep 19 2022 .SYNOPSIS... Showers and thunderstorms will move across the region this afternoon before exiting this evening. A few scattered showers may linger tonight into Tuesday, with highs down closer to normal. It will be warmer on Wednesday ahead of a strong cold front with showers and thunderstorms during the evening and overnight. It will become much cooler with below normal temperatures for the end of the week. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... As of 150 pm, forced ascent is increasing over the local area downstream of a strong, negatively tilting shortwave trough punching into western PA, and another approaching eastern Lake Ontario. This forcing is interacting with deep moisture (PWATs around 1.5 inches) to produce an area of rain and embedded thunderstorms across northern and central NY into central PA, moving east. Clouds have spread east of this area which, combined with weak midlevel lapse rates, are limiting instability. However, earlier breaks in the clouds allowed for some diurnal heating which, combined with the moist airmass, is resulting in 500-1000 J/kg MLCAPE to the east of the area of the most widespread rainfall. Over the last half hour, we have seen a couple of cells strengthen along the leading edge of the stratiform rain, which are strong to borderline severe. We can expect this trend to continue into the afternoon as the forcing encounters the better surface-based instability. The cloud cover is expected to limit the severe threat from being more widespread, but isolated wind damage and perhaps large hail is expected in the strongest storms this afternoon and evening, mainly through 00z (8 pm). We will also see locally heavy rainfall with this activity through the evening. So far, MRMS- estimated 1/hr rainfall rates upstream have been mostly 1"/hr or less, but there is potential for multiple rounds of convection, especially if activity develops out ahead of the main area of rain and embedded storms. The threat for heaviest rainfall is mainly along and north of the Capital District. Some additional convection is possible late this evening toward 00z approaching from the west along a frontal boundary, but this activity is expected to weaken upon reaching eastern New York due to the waning diurnal instability. Tonight, the deeper moisture is shunted eastward, but additional shortwave energy diving into the trough will allow it to cut off over northern NY. The low-level flow becomes more blocked, which should result in partial clearing in the valleys and skies remaining mostly cloudy with some lingering showers over the upwind sides of the higher terrain. Lows will remain rather mild as the cold advection is delayed, mainly in the mid-50s to low 60s. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/... The midlevel low will linger over northern New England on Tuesday with cyclonic flow persisting over the local area. Cloud cover will be widespread over upwind sections of the higher terrain, with partly sunny skies elsewhere. Showers will become more widespread in the late morning into the afternoon as weak diurnal instability develops, primarily north of Albany closer to the cold pool, although just about anywhere could see a passing shower. An isolated storm cannot be ruled out during the afternoon mainly northeast of Albany. Height rises build in Tuesday night into early Wednesday, although clouds may be stubborn to erode over the upwind parts of the higher terrain. Warm advection will quickly ensue Wednesday ahead of a strong inbound trough from the Great Lakes, with highs back a bit above normal mainly in the 70s. A strong cold front will approach late in the day into the overnight hours. Severe weather potential will exist along the front, especially where it passes during the daylight hours. Rather impressive instability is forecast mainly to our west as an elevated mixed layer spreads into the region. The severe threat is more muddled in our area as the front will likely be passing through mainly at the end of the diurnal cycle. SPC has a marginal risk for severe thunderstorms over areas northwest of Albany. Showers and thunderstorms will be likely along the front Wednesday night, but likely in a weakened form. && .LONG TERM /THURSDAY THROUGH SUNDAY/... A cold shot is likely for the end of the week into the weekend, with 500 mb heights of -2 to -3 standard deviations off the NAEFS. Uncertainty with precipitation potential for Thursday as a secondary frontal boundary may interact with lingering moisture to produce some lingering showers. Strong cold air advection will occur Thursday night into Friday as high pressure over the western Great Lakes funnels cool air into the region. Mainly dry weather is expected Friday into the weekend, aside from some high terrain and/or lake effect showers. Temps will warm slightly over the weekend, approaching closer to normal by Sunday. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... A frontal boundary will remain mainly across northern NY and northern New England this morning before lifting northward. A cold front and a wave of low pressure will approach from the west/northwest this afternoon into tonight with showers and thunderstorms. Conditions vary from VFR at KALB/KPSF/KPOU to occasional LIFR/IFR at KGFL with some low stratus. We are expecting some MVFR stratus/mist to form at KGFL prior to 14Z/Mon. Expecting low stratus to also form from near KALB/KPSF at MVFR levels, but low VFR stratus may prevail. We allowed the MVFR layer to dissipate towards 15Z-17Z/MON if it forms. KPOU is expected to stay VFR with mid and high clouds with a high stratus/low mid level deck in the 5-7 kft AGL range in the late morning into the afternoon. In the late morning into the afternoon, a prefrontal trough ahead of a cold front with a strong upper level disturbance will approach. Expecting cigs to be low VFR/high MVFR at KGFL/KALB/KPSF ahead of the initial band of showers and thunderstorms. A couple of rounds may impact these terminals between 18Z/MON-00Z/TUE. We tried to used TEMPO groups to time the onset of low MVFR/IFR conditions with the thunderstorms. They may reach KGFL first at 18Z-22Z/MON, and KALB-KPSF 19Z-23Z/MON. KPOU best time for any thunderstorms and convection will be 20Z/MON-00Z/TUE. Expecting MVFR conditions to linger at KGFL/KALB/KPSF with cigs 1.0-2.5 kft AGL shortly before and just after 00Z/TUE with some VCSH groups. KPOU we have rising back up to VFR levels tonight. Some IFR/LIFR stratus may form at KGFL/KPSF 03Z-06Z/Tue with drizzle or light showers. KALB may hold at MVFR levels. The winds will increase from the south to southeast at 5-10 KT in the late morning into the afternoon. The winds will become light and variable in direction at 5 KT or less after 00Z/TUE. Winds will be stronger, and variable in direction in and near thunderstorms. The variable winds with gusts to 25-30 KT were used in the TEMPO groups. Outlook... Tuesday Night: No Operational Impact. NO SIG WX. Wednesday: Low Operational Impact. NO SIG WX. Wednesday Night: High Operational Impact. Definite SHRA...TSRA. Thursday: Moderate Operational Impact. Breezy. Chance of SHRA. Thursday Night: No Operational Impact. NO SIG WX. Friday: Low Operational Impact. Breezy. NO SIG WX. Friday Night: No Operational Impact. NO SIG WX. Saturday: No Operational Impact. NO SIG WX. && .HYDROLOGY... Showers and thunderstorms will continue across most of eastern NY and western New England this afternoon and evening. These will be most widespread north of the Mid-Hudson Valley and Litchfield Hills. A seasonably moist airmass with PWATs around 1.5 inches will be in place, and there is potential for multiple rounds of convection through the day. Urban and poor drainage flooding and isolated flash flooding is possible where this happens, with the greatest risk over areas from the I-90 corridor to southern Vermont and points north. Basin average rainfall along and north of Albany is expected to range from 1 to 2 inches, with locally higher amounts possible. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Thompson NEAR TERM...Thompson SHORT TERM...Thompson LONG TERM...Thompson AVIATION...NAS HYDROLOGY...Thompson
Hazardous weather outlook, Sep 19, 3:11 PM EDT, 1 hour 2 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 311 PM EDT Mon Sep 19 2022 CTZ001-013-MAZ001-025-NYZ051>054-058>061-063>066-084-VTZ013>015- 201200- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Western Albany-Eastern Albany-Western Rensselaer- Eastern Rensselaer-Western Greene-Eastern Greene-Western Columbia- Eastern Columbia-Western Ulster-Eastern Ulster-Western Dutchess- Eastern Dutchess-Southern Washington-Bennington-Western Windham- Eastern Windham- 311 PM EDT Mon Sep 19 2022 This Hazardous Weather Outlook is for the Mid-Hudson Valley, central and southeast Catskills, Taconics, eastern Capital Region, and southern Washington County in eastern New York, northwestern Connecticut, western Massachusetts, and southern Vermont. .DAY ONE...This afternoon and tonight. Scattered to numerous thunderstorms are expected this afternoon and evening. There is a marginal risk for severe weather, with the main threat being isolated damaging winds. Locally heavy rainfall is also possible which could result in urban and poor drainage flooding or an isolated flash flood, particularly from I-90 to southern Vermont and points north. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NYZ032-033-038>043-047>050-082-083-201200- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga- Northern Fulton-Southeast Warren- 311 PM EDT Mon Sep 19 2022 This Hazardous Weather Outlook is for the southwestern Adirondacks, Mohawk Valley, Schoharie Valley, Lake George-Saratoga Region, and Schenectady County in eastern New York. .DAY ONE...This afternoon and tonight. Scattered to numerous thunderstorms are expected this afternoon and evening. There is a marginal risk for severe weather, with the main threat being isolated damaging winds. Locally heavy rainfall is also possible which could result in urban and poor drainage flooding or an isolated flash flood, particularly from I-90 to southern Vermont and points north. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a marginal risk for severe thunderstorms Wednesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Sep 19, 3:52 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
352 PM EDT MON SEP 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM TSTM WND DMG 2 ENE GREENFIELD CENTER 43.14N 73.81W
09/19/2022 SARATOGA NY LAW ENFORCEMENT
WIRES DOWN ON INTERSECTION OF WILTON RD AND BRIGHAM RD.
BRIGHAM RD WAS CLOSED DUE TO DOWN WIRES.
&&
EVENT NUMBER ALY2203880
AJGSpecial weather statement, Sep 19, 3:53 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Albany NY
353 PM EDT Mon Sep 19 2022
NYZ047-051-058-192030-
Western Greene NY-Schoharie NY-Western Albany NY-
353 PM EDT Mon Sep 19 2022
...Strong thunderstorms will impact portions of Schoharie County
through 430 PM EDT...
At 352 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Sharon Springs to near Summit to near East
Meredith. Movement was northeast at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cobleskill, Jefferson, Middleburgh, Gilboa, Summit, Schoharie,
Richmondville, Livingstonville, North Blenheim, Breakabeen, Central
Bridge, Preston-Potter Hollow, Seward, Conesville, Zeh Corners, West
Richmondville, Baird Corners, Warnerville, Gardnersville and Broome
Center.
This includes Interstate 88 between exits 20 and 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4262 7463 4274 7466 4276 7433 4236 7421
4235 7443 4243 7462 4251 7470 4253 7470
TIME...MOT...LOC 1952Z 241DEG 49KT 4279 7464 4253 7460 4240 7478
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CSLocal storm report, Sep 19, 3:58 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
358 PM EDT MON SEP 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG 2 ENE WILTON 43.18N 73.71W
09/19/2022 SARATOGA NY LAW ENFORCEMENT
TREE DOWN ON A TRAILER AT 100 GORDON LANE
&&
EVENT NUMBER ALY2203881
AJGSpecial weather statement, Sep 19, 4:01 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Albany NY
401 PM EDT Mon Sep 19 2022
NYZ041>043-050-083-084-VTZ013-192030-
Northern Washington NY-Southern Washington NY-Southeast Warren NY-
Southern Saratoga NY-Northern Warren NY-Northern Saratoga NY-
Bennington VT-
401 PM EDT Mon Sep 19 2022
...Strong thunderstorms will impact portions of central Warren,
eastern Saratoga, Washington and northwestern Bennington Counties
through 430 PM EDT...
At 401 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Warrensburg to Lake George Village to near
Corinth to Round Lake. Movement was east at 55 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Saratoga Springs, Glens Falls, Hudson Falls, Warrensburg, Whitehall,
Arlington, Salem, Manchester, Lake George Village, Ballston Spa,
Shaftsbury, Fort Edward, Corinth, Granville, Hartford, Dorset,
Cambridge, Greenwich, Round Lake and Comstock.
This includes Interstate 87 between exits 11 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
If on or near Lake George or Saratoga Lake, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4297 7308 4295 7339 4296 7343 4294 7345
4294 7364 4293 7366 4291 7391 4341 7382
4353 7402 4368 7341 4364 7343 4362 7342
4359 7343 4357 7339 4362 7337 4363 7330
4358 7330 4355 7325 4332 7325 4331 7302
TIME...MOT...LOC 2001Z 252DEG 48KT 4349 7388 4345 7374 4323 7375 4296
7379
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KSLLocal storm report, Sep 19, 4:04 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
404 PM EDT MON SEP 19 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND DMG GREENFIELD CENTER 43.13N 73.85W
09/19/2022 SARATOGA NY LAW ENFORCEMENT
WIRES DOWN ON 3105 ROUTE 9N.
&&
EVENT NUMBER ALY2203882
AJGSpecial weather statement, Sep 19, 4:08 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Albany NY
408 PM EDT Mon Sep 19 2022
NYZ059>061-064-065-192115-
Eastern Columbia NY-Eastern Greene NY-Western Columbia NY-
Western Dutchess NY-Eastern Ulster NY-
408 PM EDT Mon Sep 19 2022
...A strong thunderstorm will impact portions of northeastern Ulster,
central Columbia and southeastern Greene Counties through 515 PM
EDT...
At 408 PM EDT, Doppler radar was tracking a strong thunderstorm over
Milton, or near Saugerties, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hudson, Catskill, Saugerties, Chatham, Claverack, Livingston,
Clermont, Athens, Philmont, Lorenz Park, Claverack-Red Mills,
Saugerties South, Ghent, Stockport, Germantown, Hillsdale, Taghkanic,
Tivoli, Quarryville and Burden Dock.
This includes Interstate 87 between exits 20 and 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4202 7394 4218 7404 4221 7404 4243 7359
4221 7346 4218 7347
TIME...MOT...LOC 2008Z 239DEG 15KT 4214 7392
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
NASThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 11:59 AM EDT | Special Weather Statement | ALY | Hamilton | 46 min |
| Sep 19, 1:38 PM EDT | Special Weather Statement | ALY | Saratoga | 37 min |
| Sep 19, 1:45 PM EDT | Special Weather Statement | ALY | Otsego | 45 min |
| Sep 19, 1:54 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer, Montgomery | 51 min |
| Sep 19, 2:05 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 55 min |
| Sep 19, 2:41 PM EDT | Special Weather Statement | ALY | Fulton | 34 min |
| Sep 19, 2:45 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga | 30 min |
| Sep 19, 2:53 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 67 min |
| Sep 19, 3:00 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Saratoga | 15 min |
| Sep 19, 3:16 PM EDT | Special Weather Statement | ALY | Montgomery | 29 min |
| Sep 19, 3:21 PM EDT | Areal Flood Advisory | ALY | Saratoga, Washington | 92 min |
| Sep 19, 3:21 PM EDT | Special Weather Statement | ALY | Schoharie | 24 min |
| Sep 19, 3:39 PM EDT | Flash Flood Warning | ALY | Saratoga, Washington | 2 hr |
| Sep 19, 3:44 PM EDT | Areal Flood Advisory | ALY | Warren, Washington | 2 hr |
| Sep 19, 3:45 PM EDT | Special Weather Statement | ALY | Washington | 45 min |
| Sep 19, 3:47 PM EDT | Special Weather Statement | ALY | Saratoga, Warren | 13 min |
| Sep 19, 3:48 PM EDT | Special Weather Statement | ALY | Schenectady | 42 min |
| Sep 19, 3:53 PM EDT | Special Weather Statement | ALY | Schoharie | 37 min |
| Sep 19, 3:59 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Schenectady, Schoharie | 32 min |
| Sep 19, 4:01 PM EDT | Special Weather Statement | ALY | Saratoga, Warren, Washington | 29 min |
| Sep 19, 4:08 PM EDT | Special Weather Statement | ALY | Columbia | 67 min |
| Sep 19, 4:27 PM EDT | Special Weather Statement | ALY | Albany, Greene | 33 min |
| Sep 19, 4:39 PM EDT | Special Weather Statement | ALY | Washington | 36 min |
| Sep 19, 4:43 PM EDT | Special Weather Statement | ALY | Rensselaer | 47 min |
| Sep 19, 5:18 PM EDT | Special Weather Statement | ALY | Dutchess | 27 min |
Nearby
Flash Flood Warnings in New York, 2022Flash Flood Warnings in Vermont, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.